# SDR HEEA084716

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,728 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 071121612
- Part serial: 2217
- Condition: Intermittent
- Location: Vor System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENTLY LOCKS UP AND WILL NOT CHANGE FREQUENCIES. REPLACED DEFECTIVE TRANSFER SWITCH, DEFECTIVE PHOTOCELL AND FADED LENS.  REPAIRED.  BENCH CHECK GOOD.
